Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have a hard vein on the penis, loss of erection. Is it vein thrombosis?

i have a hard vein in the top right side of my penis and a larger hard spot. a little aching pain at the base and have had loss of erection for several days. what is this? i think this is vein thrombosis from over masturbation or constriction, if that is the case how long will this take to clear up and my erection come back? should i be worried about permanent damage to veins ligaments or muscles?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concern

From the description you provided, it does not seems to be venous thrombosis. Venous thrombosis is blood clot in superficial veins,normally happens to leg and hand veins. Dorsal vein thrombosis is a rare disease with pain and induration of the dorsal part of the penis.

Even if there is one for you it usually might clear up in almost a week. Still to be sure, you can consult a GP.

Get well soon,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor